MathSciNet Relay Station
MathSciNet bibliographic data
MR2220769 65L05 (34A25 41A55)
Casas, Fernando; Iserles, Arieh Explicit Magnus expansions for nonlinear equations. J. Phys. A 39 (2006), no. 19, 5445–5461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement